Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2010

On Certain Classes of Multivalent Analytic Functions

Rabha W. Ibrahim & Maslina Darus

Journal of Mathematics and Statistics, Volume 6, Issue 3, pp. 271–275 · doi.org/10.3844/jmssp.2010.271.275

7,438 accesses4,222 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: By means of the Hadamard product (or convolution), new class of function of power order was formed. This class was motivated by many authors namely MacGregor, Umezawa, Darus and Ibrahim and many others. The class indeed extended in the form of integral operator due to the work of Bernardi, Libera and Livingston. Approach: A new class of multivalent analytic functions in the open unit disk U was introduced. An application of this class was posed by using the fractional integral operator. The integral operator of multivalent functions was proposed and defined. The previous well known integral operator was mentioned. Results: Having the integral operator, a class was defined and coefficient bounds established by using standard method. These results reduced to well-known results studied by various authors. The operator was then applied for fractional calculus and obtained the coefficient bounds. Conclusion: Therefore, new operators could be obtained with some earlier results and standard methods. New classes were formed and new results of special cases were obtained.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ibrahim, R. W. & Darus, M. (2010). On Certain Classes of Multivalent Analytic Functions. Journal of Mathematics and Statistics, 6(3), 271–275. https://doi.org/10.3844/jmssp.2010.271.275

Licence
© Science Publications
Issue
Volume 6, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Certain Classes of Multivalent Analytic FunctionsJournal of Mathematics and Statistics · Volume 6, Issue 3 · pp. 271–275 · © Science PublicationsDownload